# SDR ASAA2021042234652

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 44,727 hours, 13,232 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH, FIXED LOCK UP.
